Open Access Repository

Items where Author is "Rodriguez, RM"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Nikolova, N ORCID: 0000-0001-6160-6282, Rodriguez, RM, Symes, M ORCID: 0000-0003-2241-4995, Toneva, D, Kolev, K and Tenekedjiev, K ORCID: 0000-0003-3549-0671 2021 , 'Outlier detection algorithms over fuzzy data with weighted least squares' , International Journal of Fuzzy Systems, vol. 23, no. 5 , 1234–1256 , doi:

This list was generated on Tue Jan 31 02:02:26 2023 AEDT.